JournalszaaVol. 13, No. 1pp. 89–96

General Approximation-Solvability of Nonlinear Equations Involving A\mathcal A-regular Operators

  • Ram U. Verma

    University of Central Florida, Orlando, USA
General Approximation-Solvability of Nonlinear Equations Involving $\mathcal A$-regular Operators cover
Download PDF

Abstract

Here we consider a general approximation-solvability scheme involving A\mathcal A-regular operators - a generalization of A\mathcal A-proper operators - introduced and studied by Petryshyn [4] and further studied by Milojevic’ [3], Petryshyn [6] and others. Among significant applications, an A\mathcal A-regular version of the Petryshyn theorem is given.

Cite this article

Ram U. Verma, General Approximation-Solvability of Nonlinear Equations Involving A\mathcal A-regular Operators. Z. Anal. Anwend. 13 (1994), no. 1, pp. 89–96

DOI 10.4171/ZAA/523